Group and Moore-Penrose invertability of Bezoutians release_pxvcm3pwbfh6lmbq37l2dbgcki

by M.C. Gouveia

Published in Linear Algebra and its Applications by Elsevier BV.

1994   Volume 197-198, p495-509

Archived Files and Locations

application/pdf  687.8 kB
file_dzspzntnrngq5oznroigi7rfsy (webarchive) (aggregator)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   1994
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0024-3795
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: a0ddd80d-7d61-4685-8c29-7b1438948eb6